Academic Journals Database
Disseminating quality controlled scientific knowledge

New Results on Oscillation of even Order Neutral Differential Equations with Deviating Arguments

Author(s): Lianzhong Li | Fanwei Meng

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 03;
Start page: 49;
Date: 2011;
Original page

Keywords: Oscillation | Neutral Differential Equation | Deviating Argument

In this paper, we point out some small mistakes in [6] and revise them, we obtain some new oscillation results for certain even order neutral differential equations with deviating arguments. Our results extend and improve many known oscillation criteria because the article just generalizes Meng and Xu’s results.
Why do you need a reservation system?      Affiliate Program